Alert archive / California / Small Craft Advisories in 2012

Small Craft Advisory 82, NWS San Francisco Bay Area, CA

June 12, 2012

NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 12, 2012, 3:17 AM PDT. It took effect at Jun 12, 2012, 1:00 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2012, 3:17 AM PDT (10:17 UTC)
In effect from
Jun 12, 2012, 1:00 PM PDT
Expired
Jun 12, 2012, 9:00 PM PDT
In force
8 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

041 
WHUS76 KMTR 121017
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
317 AM PDT TUE JUN 12 2012

PZZ530-121830-
/O.CAN.KMTR.SC.Y.0076.000000T0000Z-120613T0500Z/
/O.NEW.KMTR.SC.Y.0082.120612T2000Z-120613T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
317 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING. 

* WINDS: WESTERLY WINDS 15 AND 30 KT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-121830-
/O.EXB.KMTR.SC.Y.0076.120612T2000Z-120614T0200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
317 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM PDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 AND 25 KT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-121830-
/O.EXT.KMTR.SC.Y.0076.120612T2000Z-120614T0200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
317 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM PDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM PDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 AND 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-121830-
/O.CON.KMTR.SC.Y.0079.000000T0000Z-120614T0200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
317 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-121830-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T0200Z/
POINT ARENA TO POINT REYES TO 10 NM-
317 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS: NORTHERLY WINDS 15 TO 25 KT. GALE FORCE WINDS WILL BE A
  POSSIBILITY BY WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-121830-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T0200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
317 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-121830-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T0200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
317 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
249 
WHUS76 KMTR 121525
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
825 AM PDT TUE JUN 12 2012

PZZ570-122330-
/O.CON.KMTR.SC.Y.0079.000000T0000Z-120614T0200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
825 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-122330-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T0200Z/
POINT ARENA TO POINT REYES TO 10 NM-
825 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS: NORTHERLY WINDS 15 TO 25 KT. GALE FORCE WINDS WILL BE A 
  POSSIBILITY BY WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-122330-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T0200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
825 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-122330-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T0200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
825 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-122330-
/O.CON.KMTR.SC.Y.0076.120612T2000Z-120614T0200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
825 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 PM PDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 AND 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-122330-
/O.CON.KMTR.SC.Y.0076.120612T2000Z-120614T0200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
825 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 PM PDT WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 AND 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-122330-
/O.CON.KMTR.SC.Y.0082.120612T2000Z-120613T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
825 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 9 PM PDT THIS EVENING. 

* WINDS: WESTERLY WINDS 15 AND 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
802 
WHUS76 KMTR 122105
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
205 PM PDT TUE JUN 12 2012

PZZ570-130515-
/O.CON.KMTR.SC.Y.0079.000000T0000Z-120614T0200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
205 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-130515-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T0200Z/
POINT ARENA TO POINT REYES TO 10 NM-
205 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS: NORTHERLY WINDS 15 TO 25 KT. GALE FORCE WINDS WILL BE A 
  POSSIBILITY BY WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-130515-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T0200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
205 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-130515-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T0200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
205 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-130515-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T0200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
205 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 AND 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-130515-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T0200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
205 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 AND 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-130400-
/O.CON.KMTR.SC.Y.0082.000000T0000Z-120613T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
205 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS 15 AND 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
267 
WHUS76 KMTR 130317
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
817 PM PDT TUE JUN 12 2012

PZZ570-131130-
/O.EXT.KMTR.SC.Y.0079.000000T0000Z-120614T1400Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
817 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS OF 20 TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-131130-
/O.EXT.KMTR.SC.Y.0076.000000T0000Z-120614T1400Z/
POINT ARENA TO POINT REYES TO 10 NM-
817 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT
THURSDAY. 

* WINDS: NORTHERLY WINDS 15 TO 25 KT. GALE FORCE WINDS WILL BE A 
  POSSIBILITY BY WEDNESDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-131130-
/O.EXT.KMTR.SC.Y.0076.000000T0000Z-120614T1400Z/
POINT REYES TO PIGEON POINT TO 10 NM-
817 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-131130-
/O.EXT.KMTR.SC.Y.0076.000000T0000Z-120614T1400Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
817 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT
THURSDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-131130-
/O.EXT.KMTR.SC.Y.0076.000000T0000Z-120614T1400Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
817 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT
THURSDAY. 

* WINDS: NORTHWEST WINDS OF 15 AND 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-131130-
/O.CON.KMTR.SC.Y.0076.000000T0000Z-120614T0200Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
817 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT
WEDNESDAY. 

* WINDS: NORTHWEST WINDS OF 15 AND 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-130430-
/O.CON.KMTR.SC.Y.0082.000000T0000Z-120613T0400Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
817 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: WESTERLY WINDS 15 AND 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 12, 2:34 AM PDT, 43 minutes earlier.

Area forecast discussion, Jun 12, 2:34 AM PDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
234 AM PDT TUE JUN 12 2012

.DISCUSSION...AS OF 2:33 AM PDT TUESDAY...CURRENTLY THE IR
SATELLITE FOG PRODUCT IS SHOWING STRATUS FILLING IN OVER THE
COASTAL WATERS. THE DENSEST STRATUS SEEMS TO BE CONCENTRATED IN
MONTEREY BAY AND SOUTHWARD. CURRENTLY MONTEREY IS REPORTING
OVERCAST SKIES WITH CIGS AT 800 FEET. HALFMOON BAY IS ALSO
REPORTING REDUCED VISIBILITY AND OVERCAST SKIES AT THIS HOUR.

ACCORDING TO THE FORT ORD PROFILER THE MARINE LAYER HAS REFORMED
TO APPROXIMATELY 800 FEET. FORECAST SOUNDINGS DO SHOW THE MORNING
STRATUS BURNING OFF IN MONTEREY BUT THE COOL MARINE AIR WILL STICK
AROUND ALONG THE COAST WITH AFTERNOON HIGH TEMPERATURES ONLY
EXPECTED TO REACH 66 DEGREES AT MONTEREY. TEMPERATURES INLAND WILL
REMAIN SEASONABLE WITH IN THE UPPER 80S TO LOWER 90S IN THE
VALLEYS AND MID 70S LOW 80S ALONG THE COASTAL HILLS. COOLER
TEMPERATURES ARE EXPECTED WEDNESDAY AS A SHALLOW UPPER LEVEL TROUGH
OF LOW PRESSURE MOVES OVER THE FORECAST AREA AND ONSHORE FLOW
STRENGTHENS AT THE SURFACE.

FOR THE SIX TO TEN DAY PERIOD THE CLIMATE PREDICTION CENTER IS
FORECASTING A HIGH PROBABILITY OF BELOW NORMAL TEMPERATURES FOR
MUCH OF THE WESTERN CONUS. THIS IS MOST LIKELY DUE TO A PERSISTENT
TROUGH OF LOW PRESSURE POSITIONED OVER THE WESTERN CONUS RESULTING IN
LOWER THAN TYPICAL 500MB HEIGHTS AND PERIODS OF ENHANCED ONSHORE
FLOW ALONG THE COAST. THIS PATTERN RESEMBLES A REX BLOCK THAT
EVOLVES INTO A CUT OFF LOW PATTERN BY SATURDAY. AT THE MOMENT THE
PATTERN SEEMS TO DYNAMIC TO REALLY CLASSIFY IT AS A REX BLOCKING
PATTERN...BUT IT APPEARS SIMILAR IN APPEARANCE.

&&

.AVIATION...AS OF 10:35 PM PDT MONDAY...A STRONG ACV-SFO GRADIENT
CONTINUES AT ABOUT 7-8 MB. MODERATE ONSHORE GRADIENTS SFO-SAC AT
2-3 MB WILL HELP NUDGE STRATUS TO THE COASTLINE. MARINE INVERSIONS
ARE CLOSE TO 1 THOUSAND FEET DEEP.

BY TUESDAY AFTERNOON AND EVENING A 6 MB ACV-SFO GRADIENT...A MORE
ROBUST SFO-SAC GRADIENT AND THE ARRIVAL OF WEAK AND DRY TROUGH
GREATLY INCREASES THE CHANCES OF AN INLAND MARINE LAYER PUSH.

VICINITY OF KSFO...MODERATE TO HIGH CONFIDENCE VFR TONIGHT AND
TUESDAY. COMBINATION OF STRONG ACV-SFO GRADIENT AND MARINE INVERSION
AT 1 THOUSAND FEET WILL PREVENT STRATUS INTRUSION. GUSTY WEST WINDS
TO 25 KNOTS EXPECTED TUESDAY AFTERNOON. STRATUS LIKELY TUESDAY NIGHT.

KSFO BRIDGE APPROACH...VFR. STRATUS LIKELY VERY LATE TUESDAY NIGHT.

MONTEREY BAY AREA TERMINALS...LIFR/VLIFR FORECAST LATER TONIGHT. CLEARING
EXPECTED BY LATE TUESDAY MORNING. STRATUS VERY LIKELY RETURNS TUE
EVENING.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 1 PM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 1 PM
             SCA...PT ARENA TO PT REYES 0-10 NM
             SCA...PT REYES TO PIGEON PT 0-10 NM
             SCA...PT ARENA TO PIGEON PT 10-60 NM
             SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...SF BAY FROM 1 PM

&&

PUBLIC FORECAST: LARRY
AVIATION/MARINE: CANEPA

Nearby

Small Craft Advisories in California, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.